Acta Mathematica


Acta Mathematica

Content available at:

Publisher: Springer Netherlands

Acta Mathematica publishes original research papers of the highest quality
in all fields of mathematics. Acta Mathematica is a well established and
highly respected international mathematics journal. It is published by the
Institut Mittag-Leffler, a research institute of the Royal Swedish Academy
of Sciences.

Two volumes consisting of two issues each are published annually.

ISSN: 0001-5962 (print version)
ISSN: 1871-2509 (electronic version)

Acta Mathematica
Institut Mittag-Leffler
Auravägen 17
SE-182 60 Djursholm

Content available by subscription. Free sample content available online.

Abstracts available online. Articles available in PDF format.

Current Issue: Volume 198, Number 2 / June 2007

Date: 22 August 2007

Original posting date: 
Wednesday, August 22, 2007
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607